# SDR UALA2008122306971

- Difficulty date: December 23, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 36,894 hours, 10,352 cycles
- Engine: Pwa PW4056
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EDP HYD OVERHEAT LGT ILLUM.  EICAS MSG (L, R) PRIM HYD OVERHEAT DISPLAYED.  PUMP WAS DEACTIVATED, POS 1 (01=L,02=R).  FOUND L ENG HYD PUMP LEAKING.  REPLACED PUMP.  ACP'D SYSTEM FLUSH, REPLACED CASE DRAIN AND PRESSURE FILTERS 3 TIMES.  SERVICED L HYD SYS TO FULL.
